Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Coreflectors not preserving the interval and Baire partitions of uniform spaces

Authors: G. Tashjian and J. Vilímovský
Journal: Proc. Amer. Math. Soc. 77 (1979), 257-263
MSC: Primary 54E15
MathSciNet review: 542094
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Values of the compact interval and other spaces under coreflectors in the category of uniform spaces are studied. It is shown that any coreflector which changes the usual uniformity of the interval produces a new uniformity which contains all finite Baire partitions of the interval.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E15

Retrieve articles in all journals with MSC: 54E15

Additional Information

PII: S 0002-9939(1979)0542094-8
Keywords: Uniform spaces, coreflection, compact interval, Baire set
Article copyright: © Copyright 1979 American Mathematical Society